Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DavidPT40

B5 really hurts my stomach

What are some ways I can lessen the effects of B5 making my stomach upset? I have tried taking it with food, still causes an upset stomach. Not diarrhea, just makes my stomach hurt.

Share this post


Link to post
Share on other sites
Guest OnlyJoe

i has the same problem and was sometimes sick straight after.

i found it almost impossible to drink on b5 as i felt sick after literally one sip of beer.

Share this post


Link to post
Share on other sites

I normally come out in favor of supplements, but at the astronomically high levels I've read for this B-5 program and the distress it causes the gut, I would be very cautious.The B vitamins are not fat soluble, but many nutrients are absorbed in the gut, so creating an imbalance while not toxic, may create other problems with an individual's health and nutrition.

Share this post


Link to post
Share on other sites

i never had stomach upset while on B5, just bad bathroom visits. You might want to stop B5 and cosult a doctor. This is the 1st ive heard about aching stomachs.

Share this post


Link to post
Share on other sites

when you start B5, RAMP IT UP! start with a few pills per week, and next week take a bit more, and then a little more etc.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×